I quit smoking for a month now and now getting nausea

Patient

Q: I quit smoking for a month now and now getting nausea...why and how to stop it...is that a side effect

Doctor

A:   Hello,
Thank you for your medical query at AsktheDoctor.com

I understand your concern.
If you were a chain smoker and you quit suddenly the withdrawal symptoms would be tremors, palpitations, insomnia, gastritis, which can lead to nausea.
I will advise you to take Cap. Omeprazole 20 mg twice daily for a week, and Tab. Ondansetron 4 mg to be taken once before every meal for 3-5 days. This will reduce your nausea.

Hope this was helpful,
Regards

Related Q&A

Q: I am a heavy smoker quitting today. My sense of smell has diminished. Can you tell me how smoking damages the nerve e...

Q: I am a male. I gave up smoking 6 months ago. Now eating a lot and gaining weight which is ok (I was always slim). Ove...

Q: I am a 48 year old female who ceased smoking 3 weeks ago. Last Friday and Saturday I had two nosebleeds and also coug...

Q: If you insert vegetable seeds or herbal seeds (tomato seeds or basil seeds) into a biodegradable cigarette filter, ar...

Q: Hello I am a 29 year old healthy male. I have recently quit smoking. I smoked off and on again for approx 13 years....

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews